Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/21560
Title: Averaging of the magnetic properties of fibrous ferromagnetic composites
Authors: Fylshtynskyi, Leonid Anshelovych
Shramko, Yurii Viktorovych
Коваленко, Д. С.
Kovalenko, D. S.
Keywords: ferromagnetic fibrous composite
averaging
macroparameters
method of integral equations
method of regular structures
Issue Year: 2010
Publisher: Springer
Citation: L. A. Fil’shtyns’kyi, Yu. V. Shramko and D. S. Kovalenko. Averaging of the magnetic properties of fibrous ferromagnetic composites [Text] / L. A. Fil’shtyns’kyi, Yu. V. Shramko, D. S. Kovalenko // Materials Science, 2010, Volume 46, Number 6, Pages 808-818.
Abstract: Within the framework of the model of regular structures, we average the magnetic properties of fibrous ferromagnetic composites with biperiodic structure. For the general case of packing of the fibers in any cross section, the problem is reduced to finding certain functionals determined from the solutions of a regular integral equation of the corresponding boundary-value problem of magnetostatics for the structure. For a special case of packing of the fibers with circular cross section, the solution is constructed in the form of a series in elliptic functions. As a result, we obtain approximate formulas for the macroparameters of the composites with perfect cells. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/21560
URI: http://essuir.sumdu.edu.ua/handle/123456789/21560
Type: Article
Appears in Collections:Наукові видання (ЕлІТ)

Views
Other132
United Arab Emirates1
Canada1
China1
Germany10
Spain1
France1
United Kingdom7
Iran1
Morocco1
Netherlands8
Norway1
Poland2
Russia21
Turkey5
Ukraine30
United States44
Downloads
Other194
China3
Germany2
Russia2
Slovakia1
United States2


Files in This Item:
File Description SizeFormatDownloads 
Averaging of the magnetic properties of fibrous ferromagnetic composites.pdf97.63 kBAdobe PDF204Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.